Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is a natural supplement for neuropthy of the hands and feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
I have cemoinduced neuropthy of the hands and feet What is a good natural supplement that I can take
Posted Wed, 26 Feb 2014 in Medicines and Side Effects
Answered by Dr. Vaishalee Punj 47 minutes later
Brief Answer: Amla and many others Detailed Answer: Hi Thanks for posting your query on XXXXXXX In case of neuropathy, you can try the herbal and non-herbal natural supplements. Among non-herbal supplements, vitamin E, glutamine and acetyl-L-carnitine are usually recommended. These are easily available over-the-counter at most pharmacies. Among herbal supplements, amla is shown in some studies to be effective in neuropathies especially diabetic neuropathy. I think it should work for chemo-induced neuropathy as well. It is a fruit and is available freely in India. It can be taken as a recipe. It is also available as tablet or powdered formulations by some ayurvedic companies like XXXXXXX XXXXXXX Ayurveda. XXXXXXX Rasayana can also be used to strengthen the nervous system. Hope it helps. Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor